MathSciNet Relay Station
MathSciNet bibliographic data
MR270119 46.10
Lindenstrauss, J.; Rosenthal, H. P. The ${\cal L}\sb{p}$ spaces. Israel J. Math. 7 1969 325–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement